Alert archive / Georgia / River Flood Warnings in 2024
River Flood Warning 306, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Sep 27, 2024, 2:21 PM EDT for Taliaferro County, Wilkes County, Georgia. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2024, 2:21 PM EDT (18:21 UTC)
- Expired
- Sep 29, 2024, 8:17 AM EDT
- In force
- 42 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Taliaferro County, GA, Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 122 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little River near Washington (WTNG1).
- Action stage
- 16 ft
- Minor stage
- 19 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02193500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
110
WGUS42 KFFC 271821
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
221 PM EDT Fri Sep 27 2024
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Little River near Washington affecting Taliaferro and Wilkes
Counties.
Additional information is available at weather.gov/atlanta.
&&
GAC265-317-280630-
/O.NEW.KFFC.FL.W.0306.240927T1821Z-000000T0000Z/
/WTNG1.1.ER.240927T1746Z.240927T1800Z.000000T0000Z.NO/
221 PM EDT Fri Sep 27 2024
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Little River near Washington.
* WHEN...From this afternoon until further notice.
* IMPACTS...At 19 feet, Flood stage is reached. Minor flooding
occurs in the woodlands and fields along the river upstream and
downstream from the gage at Lundberg Road.
* ADDITIONAL DETAILS...
- At 2:00 PM EDT Friday the stage was 19.1 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 19 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
3361 8258 3358 8272
$$5 follow-up statements
500
WGUS42 KFFC 280606
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
206 AM EDT Sat Sep 28 2024
...Observed flooding changed from Minor to Moderate severity for the
following rivers in Georgia...
Little River near Washington affecting Wilkes and Taliaferro
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC265-317-281815-
/O.CON.KFFC.FL.W.0306.000000T0000Z-000000T0000Z/
/WTNG1.2.ER.240927T1746Z.240928T0500Z.000000T0000Z.NO/
206 AM EDT Sat Sep 28 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Moderate flooding is occurring.
* WHERE...Little River near Washington.
* WHEN...Until further notice.
* IMPACTS...At 25.0 feet, Moderate flooding occurs in the woodlands
and fields along the river upstream and downstream from the gage
at Lundberg Road.
* ADDITIONAL DETAILS...
- At 1:00 AM EDT Saturday the stage was 24.6 feet.
- Forecast...No forecast is available for this location.
However, it will likely rise to near 25 feet overnight before
cresting.
- Flood stage is 19.0 feet.
- Flood History...This crest compares to a previous crest of
24.3 feet on 01/14/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
3361 8258 3358 8272
$$
TAC578
WGUS82 KFFC 281614
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1214 PM EDT Sat Sep 28 2024
...The Flood Warning continues for the following rivers in Georgia...
Little River near Washington affecting Taliaferro and Wilkes
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at weather.gov/atlanta.
&&
GAC265-317-290415-
/O.CON.KFFC.FL.W.0306.000000T0000Z-000000T0000Z/
/WTNG1.2.ER.240927T1746Z.240928T0900Z.000000T0000Z.NO/
1214 PM EDT Sat Sep 28 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Moderate flooding is occurring.
* WHERE...Little River near Washington.
* WHEN...Until further notice.
* IMPACTS...At 25.0 feet, moderate flooding occurs in the woodlands
and fields along the river upstream and downstream from the gage
at Lundberg Road.
* ADDITIONAL DETAILS...
- At 12:00 PM EDT Saturday the stage was 24.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 12:00 PM EDT Saturday was 24.9 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 19.0 feet.
- Flood History...This crest compares to a previous crest of
24.3 feet on 01/14/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
3361 8258 3358 8272
$$
SEC811
WGUS82 KFFC 290142
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
942 PM EDT Sat Sep 28 2024
...The Flood Warning continues for the following rivers in Georgia...
Little River near Washington affecting Taliaferro and Wilkes
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at weather.gov/atlanta.
&&
GAC265-317-291345-
/O.CON.KFFC.FL.W.0306.000000T0000Z-000000T0000Z/
/WTNG1.2.ER.240927T1746Z.240928T0900Z.000000T0000Z.NO/
942 PM EDT Sat Sep 28 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Little River near Washington.
* WHEN...Until further notice.
* IMPACTS...At 23 feet, Minor flooding expands further into the
woodlands and fields along the river upstream and downstream from
the gage at Lundberg Road.
* ADDITIONAL DETAILS...
- At 9:00 PM EDT Saturday the stage was 22.2 feet and falling.
- Forecast...No forecast is available for this location.
- Flood stage is 19 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
3361 8258 3358 8272
$$842
WGUS82 KFFC 291055
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
655 AM EDT Sun Sep 29 2024
...The Flood Warning continues for the following rivers in Georgia...
Little River near Washington affecting Wilkes and Taliaferro
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at weather.gov/atlanta.
&&
GAC265-317-292300-
/O.CON.KFFC.FL.W.0306.000000T0000Z-000000T0000Z/
/WTNG1.2.ER.240927T1746Z.240928T0900Z.000000T0000Z.NO/
655 AM EDT Sun Sep 29 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Little River near Washington.
* WHEN...Until further notice.
* IMPACTS...At 19.0 feet, Flood stage is reached. Minor flooding
occurs in the woodlands and fields along the river upstream and
downstream from the gage at Lundberg Road.
* ADDITIONAL DETAILS...
- At 6:00 AM EDT Sunday the stage was 19.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:00 AM EDT Sunday was 24.8 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 19.0 feet.
- Flood History...This crest compares to a previous crest of
19.5 feet on 10/09/2021.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
3361 8258 3358 8272
$$272
WGUS82 KFFC 291217
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
817 AM EDT Sun Sep 29 2024
...The Flood Warning is cancelled for the following rivers in
Georgia...
Little River near Washington affecting Taliaferro and Wilkes
Counties.
GAC265-317-291330-
/O.CAN.KFFC.FL.W.0306.000000T0000Z-240929T1217Z/
/WTNG1.2.ER.240927T1746Z.240928T0900Z.240929T1151Z.NO/
817 AM EDT Sun Sep 29 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Little River near Washington.
* ADDITIONAL DETAILS...
- At 8:00 AM EDT Sunday the stage was 19 feet and falling.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
3361 8258 3358 8272
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 27, 1:49 PM EDT, 32 minutes earlier.
Area forecast discussion, Sep 27, 1:49 PM EDT, 32 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 149 PM EDT Fri Sep 27 2024 ...New 18Z Aviation Discussion... .SHORT TERM... (Today through Saturday) Issued at 317 AM EDT Fri Sep 27 2024 Key Messages - Strong winds and heavy rainfall from Helene will continue in the region this morning. - Conditions will improve rapidly this afternoon as precipitation ends and winds weaken. Today: At 3 AM, Helene was moving northwards through central Georgia. The storm made landfall in the Big Bend region of Florida around 11 PM yesterday as a category 4 storm. As of the last update from the National Hurricane Center the storm was a category 1 hurricane. The storm should continue to decrease in intensity as it moves into north Georgia this morning. While the intensity may be falling, the storm remains dangerous. Additional tree and power line damage is probable as the storm moves northwards. Heavy tropical downpours will also continue to exacerbate flooding concerns. As we move into the late morning and early afternoon the rainfall and winds from Helene will gradually diminish as what remains of the system continues to rocket northwards. Guidance from the HREF favors a few lingering upslope rain showers over the north Georgia mountains this afternoon. Otherwise the rest of north and central Georgia should be rain free by early afternoon. Though the rain will have largely ended, local rivers and streams will continue to rise as runoff filters through the drainage basins. Anyone with interests that could be subject to river or stream flooding should continue to monitor the river forecasts closely. Tonight and Saturday: The remnants of Helene should be absorbed into an upper level trough over the Tennessee Valley tonight and Saturday. This should lead to increased rainfall over Tennessee and Kentucky, and some of this activity could wrap around into northern Georgia. A couple isolated showers could develop as far south as central Georgia with the diurnal heating Saturday afternoon. Any rainfall during this period should be light and scattered, with most locations receiving less than 0.10 inches of additional precipitation. Other than the minimal precipitation chances, no significant weather impacts are expected for storm clean up activities. Peak wind gusts should be in the 20 to 25 mph range Saturday afternoon and high temperatures will be in the 70s. Albright && .LONG TERM... (Saturday night through Thursday) Issued at 317 AM EDT Fri Sep 27 2024 Key Messages: - Due to excessive rainfall from Hurricane Helene river flooding will likely linger into the workweek, especially along the main stem rivers. - Dry weather and near average temperatures will prevail through the upcoming workweek. Sunday through the Workweek: Upper level troughing should hangout over the central Appalachians through early next week. This will allow a slight chance of thunderstorms to linger over the north Georgia mountains through Monday. Given the saturated soils any thunderstorms could pose a localized flooding risk. Drier air wrapping around the trough from the west should help keep the rest of Georgia dry Sunday and Monday. Ensemble guidance shifts the trough east into the Atlantic during the second half of the workweek As this occurs an upper level ridge should build in over the Southeast. Forecast confidence is high that this will result in continued dry weather through the end of the workweek (72 of 80 GEFS & EPS members produce less than 0.1 inches or precipitation in Atlanta through next Friday). The overall strength of the upper level ridge looks modest and this should keep afternoon high temperatures near seasonal averages all week (around 80 degrees). Albright && .AVIATION... (18Z TAFS) Issued at 142 PM EDT Fri Sep 27 2024 What remains of Helene continues to move away. Low cigs will gradually lift and thin this afternoon and evening. SW winds will continue to be gusty into the early evening, with sustained speeds gradually coming down by mid evening and gusts becoming less frequent. Model guidance indicates some generally light showers may pivot into the Atlanta metro area and AHN during the day Saturday as the Helene remnant stalls near the TN/KY border. Some SW gusts near 20 knots will mix back to the surface by mid to late morning Saturday. //ATL Confidence...18Z Update... Medium for Saturday showers and cig timing, high for other elements. SEC && .PRELIMINARY POINT TEMPS/POPS... Athens 62 80 64 81 / 10 10 10 10 Atlanta 62 78 64 80 / 10 20 10 10 Blairsville 57 70 59 73 / 20 50 30 40 Cartersville 62 78 62 80 / 20 30 10 10 Columbus 64 83 65 85 / 0 10 10 0 Gainesville 62 76 64 78 / 10 20 20 10 Macon 63 83 66 84 / 0 10 10 0 Rome 63 75 62 80 / 30 40 10 20 Peachtree City 61 79 62 81 / 10 20 10 10 Vidalia 65 86 67 87 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 2 PM EDT this afternoon for GAZ001>009-011>016- 019>025-027-030>039-041>062-066>068-070>073-075. Wind Advisory until 6 AM EDT Saturday for GAZ001>009. Wind Advisory until 9 PM EDT this evening for GAZ011>016-019>025- 027-030>039-041>062-066>071-078>081-089>095-102>106. Wind Advisory until 6 PM EDT this evening for GAZ072>076-082>086- 096>098-107>113. SHORT TERM...SEC LONG TERM....Albright AVIATION...SEC
Hazardous weather outlook, Sep 27, 6:04 AM EDT, 8 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 604 AM EDT Fri Sep 27 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 604 AM EDT Fri Sep 27 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Tropical Storm Helene will continue to produce and elevated risk for flash flooding and river flooding in north Georgia through this morning. Gusty winds will also occur and may result in areas of downed trees and power lines. Please use caution if traveling and avoid crossing any flooded roadways. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Isolated thunderstorms will be possible over northern Georgia between Saturday and Monday. .SPOTTER INFORMATION STATEMENT... Spotters should be prepared for activation tonight into Friday morning. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Sep 27, 1:52 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
152 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM Tropical Cyclone 2 SW Minter 32.46N 82.78W
09/27/2024 Laurens GA Dept of Highways
A tree fell and blocked all lanes of I-16
eastbound at MM60.
&&Local storm report, Sep 27, 2:05 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
205 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM Tropical Cyclone 3 W Madison 33.59N 83.53W
09/27/2024 Morgan GA Dept of Highways
A tree was downed on Atlanta Hwy at Cummings
Drive.
&&Local storm report, Sep 27, 2:18 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
218 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM Tropical Cyclone 1 WSW Bowdon Junction 33.65N 85.17W
09/27/2024 Carroll GA Emergency Mngr
Tree reported down across Meadowbrook Ln.
&&
TVLocal storm report, Sep 27, 2:19 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
219 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 AM Tropical Cyclone 1 S Dunaway Gardens 33.47N 84.82W
09/27/2024 Coweta GA Dept of Highways
A tree was downed on SR 70 at Brimer Rd.
&&Local storm report, Sep 27, 2:20 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
220 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM Tropical Cyclone 4 NNW Blackjack Mountai 33.49N 85.30W
09/27/2024 Carroll GA Emergency Mngr
Tree down across Stateline Rd.
&&
TVLocal storm report, Sep 27, 2:21 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
221 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM Tropical Cyclone 3 NNE Roopville 33.49N 85.12W
09/27/2024 Carroll GA Emergency Mngr
Tre reported down across Nugget Rd.
&&
TVThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:47 PM EDT | Tornado Warning | FFC | Montgomery, Wheeler | 28 min |
| Sep 26, 9:01 PM EDT | River Flood Warning | FFC | Greene, Oconee, Oglethorpe | 71 hr |
| Sep 26, 9:03 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 40 hr |
| Sep 26, 9:20 PM EDT | Flash Flood Warning | FFC | Barrow, Butts, Cherokee, Clayton, Cobb, Crawford and 15 more | 10 hr |
| Sep 26, 9:28 PM EDT | Tornado Warning | FFC | Laurens | 32 min |
| Sep 26, 9:29 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 5 days |
| Sep 26, 9:33 PM EDT | River Flood Warning | FFC | Chattooga | 24 hr |
| Sep 26, 10:03 PM EDT | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 32 hr |
| Sep 26, 10:05 PM EDT | River Flood Warning | FFC | Gwinnett | 31 hr |
| Sep 26, 10:08 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 29 hr |
| Sep 26, 10:12 PM EDT | River Flood Warning | FFC | Harris, Troup | 16 hr |
| Sep 26, 10:16 PM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 60 hr |
| Sep 26, 10:20 PM EDT | River Flood Warning | FFC | DeKalb | 12 hr |
| Sep 26, 10:21 PM EDT | River Flood Warning | FFC | DeKalb | 15 hr |
| Sep 26, 10:22 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 18 hr |
| Sep 26, 10:22 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 12 hr |
| Sep 26, 10:23 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 20 hr |
| Sep 26, 10:23 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 14 hr |
| Sep 26, 10:24 PM EDT | River Flood Warning | FFC | Gwinnett | 20 hr |
| Sep 26, 10:24 PM EDT | River Flood Warning | FFC | DeKalb | 19 hr |
| Sep 26, 10:25 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 19 hr |
| Sep 26, 10:25 PM EDT | River Flood Warning | FFC | Lamar, Spalding | 13 hr |
| Sep 26, 10:39 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 17 hr |
| Sep 26, 11:07 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Sep 26, 11:09 PM EDT | River Flood Warning | FFC | Forsyth | 26 hr |
| Sep 26, 11:19 PM EDT | Tornado Warning | FFC | Johnson, Washington | 26 min |
| Sep 26, 11:23 PM EDT | Flash Flood Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Coweta, Douglas and 7 more | 6 hr |
| Sep 26, 11:27 PM EDT | Special Weather Statement | FFC | Butts, Henry | 33 min |
| Sep 26, 11:34 PM EDT | River Flood Warning | FFC | Fulton | 30 hr |
| Sep 26, 11:36 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton | 6 hr |
| Sep 27, 12:04 AM EDT | Special Weather Statement | FFC | DeKalb, Henry | 26 min |
| Sep 27, 12:10 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 33 hr |
| Sep 27, 12:28 AM EDT | River Flood Warning | FFC | DeKalb | 25 hr |
| Sep 27, 12:34 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 36 hr |
| Sep 27, 12:58 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Harris, Muscogee | 6 hr |
| Sep 27, 1:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 6 hr |
| Sep 27, 1:29 AM EDT | River Flood Warning | FFC | Fulton | 40 hr |
| Sep 27, 2:34 AM EDT | River Flood Warning | FFC | Cobb, Douglas | 67 hr |
| Sep 27, 2:43 AM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Dooly, Emanuel, Johnson, Laurens and 7 more | 6 hr |
| Sep 27, 3:10 AM EDT | River Flood Warning | FFC | Fulton | 18 hr |
| Sep 27, 3:30 AM EDT | Flash Flood Warning | FFC | Baldwin, Bibb, Crawford, Glascock, Hancock, Houston and 7 more | 5 hr |
| Sep 27, 4:20 AM EDT | River Flood Warning | FFC | Cobb | 8 hr |
| Sep 27, 4:23 AM EDT | Flash Flood Warning | FFC | Crawford, Houston, Macon, Marion, Schley, Talbot and 1 more | 4 hr |
| Sep 27, 4:49 AM EDT | River Flood Warning | FFC | Cobb | 9 hr |
| Sep 27, 4:54 AM EDT | Flash Flood Warning | FFC | Hancock, Taliaferro, Warren, Wilkes | 4 hr |
| Sep 27, 5:04 AM EDT | River Flood Warning | FFC | Cobb | 28 hr |
| Sep 27, 5:10 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 27, 5:35 AM EDT | Flash Flood Warning | FFC | Bartow, Chattooga, Cherokee, Cobb, Coweta, Douglas and 6 more | 6 hr |
| Sep 27, 5:46 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 16 hr |
| Sep 27, 5:53 AM EDT | River Flood Warning | FFC | Coweta | 10 hr |
| Sep 27, 5:58 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 23 hr |
| Sep 27, 6:03 AM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| Sep 27, 6:07 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Sep 27, 6:29 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 29 hr |
| Sep 27, 6:36 AM EDT | River Flood Warning | FFC | Cherokee, Cobb | 11 hr |
| Sep 27, 6:43 AM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fayette, Fulton, Henry and 1 more | 8 hr |
| Sep 27, 6:53 AM EDT | River Flood Warning | FFC | Henry | 5 hr |
| Sep 27, 7:07 AM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton | 6 hr |
| Sep 27, 7:15 AM EDT | Flash Flood Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett | 8 hr |
| Sep 27, 7:17 AM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 6 hr |
| Sep 27, 7:22 AM EDT | River Flood Warning | FFC | Forsyth | 5 hr |
| Sep 27, 7:22 AM EDT | River Flood Warning | FFC | DeKalb | 10 hr |
| Sep 27, 7:30 AM EDT | Flash Flood Warning | FFC | Chattooga, Dade, Walker | 4 hr |
| Sep 27, 7:56 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Sep 27, 7:57 AM EDT | River Flood Warning | FFC | Rockdale | 7 hr |
| Sep 27, 8:00 AM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Sep 27, 8:06 AM EDT | River Flood Warning | FFC | Telfair | 30 hr |
| Sep 27, 8:13 AM EDT | Flash Flood Warning | FFC | Catoosa, Cherokee, Dawson, Gilmer, Gordon, Murray and 3 more | 3 hr |
| Sep 27, 8:58 AM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Sep 27, 9:00 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 9 hr |
| Sep 27, 9:02 AM EDT | River Flood Warning | FFC | DeKalb, Gwinnett | 21 days |
| Sep 27, 9:04 AM EDT | River Flood Warning | FFC | Fulton | 5 hr |
| Sep 27, 9:16 AM EDT | River Flood Warning | FFC | Douglas | 34 hr |
| Sep 27, 9:17 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 39 hr |
| Sep 27, 9:19 AM EDT | River Flood Warning | FFC | Gwinnett | 3 hr |
| Sep 27, 9:20 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Sep 27, 9:21 AM EDT | River Flood Warning | FFC | Cherokee | 18 hr |
| Sep 27, 9:57 AM EDT | River Flood Warning | FFC | Jefferson, Washington | 32 hr |
| Sep 27, 9:58 AM EDT | River Flood Warning | FFC | Wilkes | 4 hr |
| Sep 27, 9:59 AM EDT | River Flood Warning | FFC | Jefferson | 17 hr |
Nearby
River Flood Warnings in Georgia, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.